# SDR CA100730008

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,917 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: BC3151004
- Condition: Failed
- Location: Engine
- Part time: 599 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER ELECTRICALLY UNSERVICEABLE.  WHEN TURNING ON ACFT POWER THE STARTER WOULD ENGAGE.
